# SDR ASAA1159590

- Difficulty date: April 18, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 17,148 hours, 5,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161019
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF HAS SEVERAL AREAS OF LIGHT SURFACE CORROSION REMOVED CORROSION IAW ASA EA 2550 01425 FWD AND AFT CARGO PIT ALUMINUM FLOOR PANELS BOEING CPM 20 40 03 FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 30 53 FIG 101 DETAIL 5 ORG .071 REMAINING .055 REMOVAL OF .016 MAT ID 2024 T3 .071 ALUMINUM SHEET P/O NUMBER 706234.2 IAW BAC DWG453A1600.  ALODINED PRIMED IAW BACDWG 453A1600 WIDTH OF DAMAGE 1.60IN BY 0.650IN.
